Home > Groups > Naproxen and Skin Discoloration - Bluish > My skin has discoloured in the last six months and...

My skin has discoloured in the last six months and...

  • My skin has discoloured in the last six months and yesterday I went to Amit Pande who is a Dermatalogist and Professor at UT Southwestern and he was the first to diagnose that it might be the Naproxen that causes it.

    Post created 1 year 2 months ago

Comments

  • Alex,

    Alex,

    I also put together a vegetable drink that will help purify/flush out any toxins in your immune system.

    1 year 2 months ago

  • Hello Alex,

    Hello Alex,

    My name is Sha Adams and I am a naturopathic specialist, going on three years. I believe that the body is designed by our Heavenly Father to heal itself. All it needs is a boost from natural ingredients.

    Alex, check with ehealthme.com drug directory to see what side effects this medication, Naproxen. Meanwhile with your permission may I suggest an alternative solution, for your health problem(s)

    Natural ingredients: kale, mustard, collard, turnip greens, broccoli, Brussel sprouts, celery, cabbage, carrots, beets, one teaspoon of garlic(grind) one teaspoon of onions(grind) one teaspoon of cayenne spice. Blend all ingredients with Organic Green tea with ginger. Drink it throughout the day. You can also make a paste consisting of cayenne and pure wintergreen oil. Apply it to the area(s) of pain.
    What I prescribed is a remedy whose objective is sedate/calm your neurons, and to stimulate your endorphins(natural pain killers in the body)

    We are here for you remember that always.

    1 year 2 months ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes